header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications@Thapar

2017 (1) 2016 (2) 2014 (1) 2013 (1) 2012 (1)
All

Journal(s) :

  1. Singla K., Gupta R.K. (2017). Space?time fractional nonlinear partial differential equations: symmetry analysis and conservation laws. Nonlinear Dynamics, 89 (1), 321-331. Google Citation
  2. Sharma S. (2016). Modeling and analyses of driver?s characteristics in a traffic system with passing. Nonlinear Dynamics, 86 (3), 2093-2104. [IF(2015) : 3.464 ] . Google Citation
  3. Kumar R., Gupta R.K., Satwinder Singh Bhatia (2016). Invariant solutions of variable coefficients generalized Gardner equation. Nonlinear Dynamics, 83 (4), 2103-2111. [IF(2015) : 3.464 ] . Google Citation
  4. Rajesh Kumar Gupta, Kumar V., Ram Jiwari (2014). Exact and numerical solutions of coupled short pulse equation with time-dependent coefficients. Nonlinear Dynamics, 79 (1), 455-464. [IF(2015) : 3.464 ] . Google Citation
  5. Gupta R.K., Bansal A. (2013). Similarity reductions and exact solutions of generalized Bretherton equation with time-dependent coefficients. Nonlinear Dynamics, 71 (42036), 1-12. [IF(2015) : 3.464 ] . Google Citation
  6. Krishnan E.V., Kumar S., Biswas A. (2012). Solitons and other nonlinear waves of the Boussinesq equation. Nonlinear Dynamics, 70 (2), 1213-1221. [IF(2015) : 3.464 ] . Google Citation